# SDR VNAA202409240032

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MM67035628007
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HINGE AT STEP PLATE C2 AND ILLEGIBLE BLACK/YELLOW MARCKING AND DECAL OF FLAP STEP PLATE AT AFT CARGO.  HINGE AT STEP PLATE C2 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND PAINT WAS RESTORED PER CRJ900 SRM 51-25-01-001-001-A01-PSA AND DECAL WAS REPLACED PER CRJ900 AMM 20-60-04 CONFIG. A01
